Volume 13, issue 6 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
This article is available for purchase or by subscription. See below.
The Farrell–Jones conjecture for graph products

Giovanni Gandini and Henrik Rüping

Algebraic & Geometric Topology 13 (2013) 3651–3660
Abstract

We show that the class of groups satisfying the K– and L–theoretic Farrell–Jones conjecture is closed under taking graph products of groups.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 34.235.143.190 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
algebraic $K$– and $L$–theory, group rings with arbitrary coefficients
Mathematical Subject Classification 2010
Primary: 18F25
Secondary: 19A31, 19B28, 19G24
References
Publication
Received: 7 December 2012
Accepted: 25 June 2013
Published: 14 October 2013
Authors
Giovanni Gandini
Institut for Matematiske Fag
Københavns Universitet
Universitetsparken 5
DK-2100 København
Denmark
http://www.math.ku.dk/~zjb179
Henrik Rüping
Mathematisches Institut
Rheinische Wilhelms-Universität Bonn
Endenicher Allee 60
D-53115 Bonn
Germany
http://www.math.uni-bonn.de/people/rueping